Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Sciatic nerve pain in legs. Taken profenid injections, spasms, burning sensation in legs. Nerve damage?

Hi...well my husband is having sciatic pain since 1 mon..and he had to take a profenid IM injection ..right away after z injection he felt like burning sensation thru out the entire leg..10 mins and everything returned to normal..the next day he woke up with pain or something like spasm in his lower leg..and after 1 week he is feeling like slight numbness in his foot .. Is there a nerve damage???and is nerve damage due to injection immediate or could appear after a while??
Asked On : Fri, 11 Jan 2013
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
No nerve damage.
It is behavior of sciatica pain.
Get consult for neurologist or orthopedic.

He may advice you for lumbar traction.

Traction will be ultimate treatment along eith physiotherapy.
Answered: Sat, 27 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor